# SDR GUU2008F00002

- Difficulty date: July 2, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT LANDING GEAR IN TRANSIT LIGHT ILLUMINATED.  ADJUSTED LEFT LANDING GEAR UPLOCK SWITCH.  (K)
